| Model Number |
N/A |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under: (b)(4).G2, country event occurred in: japan.The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
Event or Problem Description
It was reported that during surgery that the tip of the inserter was bent and the anchor couldn't be implanted.There was no harm or injury to patient.A delay of approximately 15 minutes was reported while an alternate device was substituted.Due diligence is complete.No additional information is available.
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The following sections have been updated: b4, b5, d4, g1, g3, g6, h2, h3, h6, h11.Visual examination of the returned product identified the tip of the device inserter was bent.The returned product also shows signs of use with some staining on the suture.The suture was returned not attached to the handle or the shaft.Product information verified from product label on packaging.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is confirmed from product return.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information is available regarding the incident.